# SDR AALA201809099001

- Difficulty date: September 6, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 28,836 hours, 11,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 17024
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - THE AIRCRAFT WAS NOT GROUNDED. REF CARD 2908 EMERGENCY LIGHT FUNCTIONAL TEST AFT BATTERY PACK DID NOT LAST 15 MIN.  REMOVED AND REPLACED AFT EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-06.
